# SDR IPXA2015021485911

- Difficulty date: January 31, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 51,836 hours, 13,532 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CENTER WING TANK, STRINGER 48 CRACKED AT XCW17.  REPAIRED STRINGER 48 BETWEEN XCW17 AND -47 IAW EA 011-5710-01-A5717, REV IR AND EO 5710-56724-A.
